# SDR DALA2024032703841

- Difficulty date: March 27, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 57,066 hours, 40,091 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L/R FLOOR SUPPORTS BTW STA 160-200 AT X=7 AND X=-7 PAX CABIN (W1). SUMMARY OF NRC 00468: CORROSION LEVEL 2. L/R FLOOR SUPPORTS BTW STA 160-200 AT X=7 AND X=-7 PAX CABIN (W1) WERE REPLACED PER B717-200 SRM 51-41-01-0G. (LP #0264025)
